Heart Disease Community
fatique after stents
About This Community:

This patient support community is for discussions relating to angina, angioplasty, arrhythmia, bypass surgery, cardiomyopathy, coronary artery disease, defibrillator, heart attack, heart disease, mitral valve, pacemaker, PAD, stenosis, and stress tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

fatique after stents

fatique after stents
by dadsgirl38, 2 minutes ago
My dad had 3 stents put in in March of 09', he continues to be extremely tired and weak (flu like symptoms) he is taking plavix. He also states sometimes it feels like there is something crawling under his skin. Also pain or cramping in his legs. Is anyone had any or all of these symptoms? if so, can you tell me what is causing this or how to deal with it. We have talked to the doctor several times and he states that is normal. My dad looked great and felt great after they did the heart cath on him, but he has not felt good since the stent surgery.  Any suggestions will be appreciated.
Related Discussions
8 Comments Post a Comment
Blank
367994_tn?1304957193
It is not normal to have the symptoms you describe.  It is possible the stent implants have some occlusion or the stents have collapsed.  Usually, a doctor will prescribe a stress test or CT angiogram.
Blank
1045086_tn?1332130022
I don't think it's normal either.  Is he on a beta blocker?  Have they checked his electrolytes, magnesium, iron levels?  How well is he sleeping these days?

If the doctor believes this is normal, then ask him how he deals with such symptoms when they happen to him.  I'm just tired of physician gods who get all puffed up with saving lives and snatching people from death (YES,we do thank you for that!) but don't have a minute to address the altered quality of life people can be left with.

Mary
Blank
976897_tn?1379171202
Is your Dad on statin medication? Those symptoms sound like the side effects for those sensitive to it. Maybe he should try a different brand.
Blank
976897_tn?1379171202
actually, ive just noticed you say he's on plavix, have a read here of the side effects, see anything familiar???

http://www.medicinenet.com/clopidogrel-oral/article.htm

I believe there is an alternative to plavix now which his Doctor will be aware of.
Blank
Post a Comment
To
Top Heart Disease Answerers
63984_tn?1385441539
Blank
Flycaster305
97303, OR
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
skydnsr
612551_tn?1247839157
Blank
Jerry_NJ
NJ
Avatar_m_tn
Blank
Occupant
IL
MedHelp Health Answers
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Avatar_f_tn
Blank
awesomesauce33 commented on Body Builders, Kidney...
4 hrs ago
86819_tn?1378951092
Blank
Bromley busy with problem solving. Comment
4 hrs ago
535822_tn?1413656274
Blank
margypops commented on GMO'S IN THESE F...
8 hrs ago
Heart Disease Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Heart Disease Answerers
63984_tn?1385441539
Blank
Flycaster305
97303, OR
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
skydnsr
612551_tn?1247839157
Blank
Jerry_NJ
NJ
Avatar_m_tn
Blank
Occupant
IL